# SDR DLM88040047

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 35,863 hours, 28,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D00106
- Part serial: NONE
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  FLT CREW REPORTED NO ABNORMAL FLIGHT CHARACTERISTICS.  REPLACED UP AND DOWN LOCK PROX SENSORS PER M/M, OPS CHECKS OKAY.
